Journal of the Mathematical Society of Japan

Some functional equations and Picard constants of algebroid surfaces

Kiyoshi NIINO and Kazuya TOHGE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 4 (1996), 649-665.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226498919

Digital Object Identifier
doi:10.2969/jmsj/04840649

Mathematical Reviews number (MathSciNet)
MR1404815

Zentralblatt MATH identifier
0877.30013

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

NIINO, Kiyoshi; TOHGE, Kazuya. Some functional equations and Picard constants of algebroid surfaces. J. Math. Soc. Japan 48 (1996), no. 4, 649--665. doi:10.2969/jmsj/04840649. https://projecteuclid.org/euclid.jmsj/1226498919


Export citation